# SDR C77A343204

- Difficulty date: December 7, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 8,294 hours, 4,813 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 002771
- Condition: Discharged
- Location: Zone 200
- Part time: 8,824 hours, 5,241 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP.  R & R BATTERY ELPU FOR COCKPIT LIGHT, OPS CH OK IAW AMM 33-50-01.
